Translator Disclaimer
1995 Fractional derivatives and smoothing in nonlinear conservation laws
Gustaf Gripenberg, Stig-Olof Londen
Differential Integral Equations 8(8): 1961-1976 (1995).

Abstract

It is shown that the solution of the Riemann problem $$ \hbox{$ \frac {\partial}{\partial t}$} \int_0^t k(t-s)(u(s,x)-u_0(x))\,\rm{d}s + (\sigma(u))_x(t,x) = 0, $$ where $u_0 = \chi_{\rminus}$ is continuous when $t> 0$. Here $k$ is locally integrable, nonnegative, and nonincreasing on $\mathbb{R}plus$ with $k(0+)=\infty$.

Citation

Download Citation

Gustaf Gripenberg. Stig-Olof Londen. "Fractional derivatives and smoothing in nonlinear conservation laws." Differential Integral Equations 8 (8) 1961 - 1976, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0885.45005
MathSciNet: MR1348960

Subjects:
Primary: 35L65
Secondary: 45E10, 45K05

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 8 • 1995
Back to Top